# SDR 00FDEA00639

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- Aircraft time: 53,504 hours, 40,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, A VERTICAL STIFFENER FOUND CRACKED AT BS 1070, BETWEEN STR 28R AND 29R.  REMOVED, FAB AND INSTALLED PER IAW B727 SRM 51-20-1, 51-30-2.
